# SDR DALA2017010500103

- Difficulty date: October 29, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,433 hours, 29,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=200-208 AND X=-56 AT PAX CABIN (CS) (SM). DUE TO EXCESSIVE DAMAGE SUPPORT WAS REPAIRED PER SRM 53-00-00 REPAIR 1 FIG 201.
